Table of Contents Author Guidelines Submit a Manuscript
Volume 30, Issue 2, Pages 63-73

New Species of North American Dolichopodidæ

Buffalo, N. Y., USA

This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Marc A.A. Pollet, Scott E. Brooks, and Jeffrey M. Cumming, “Catalog Of The Dolichopodidae (Diptera) Of America North Of Mexico,” Bulletin of the American Museum of Natural History, vol. 283, pp. 1–114, 2004. View at Publisher · View at Google Scholar